# SDR DALA2017020901071

- Difficulty date: February 2, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 31,920 hours, 21,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK STA 427 CORRODED BEYOND LIMITS  REQUIRES REPAIR. PERFORMED 3 LIP PLUG REPAIR AT SEAT TRACK FS 427 RBL 22 IAW SRM 53-20-52-R2 REPAIR 1 FIG 201.
